# SDR GUUA95252100309B

- Difficulty date: October 3, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 27,023 hours, 31,594 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Stiff
- Location: Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9204, PILOT REPORTED AIRSTAIR DOOR DIFFICULT TO OPEN.  PERFORMED OPERATIONAL FUNTIONAL CHECK NO DEFECTS NOTED.
